Sur le théorème des fonctions composées différentiables
Annales de l'Institut Fourier, Volume 32 (1982) no. 2, p. 229-260

Let f:XY be a proper relatively algebraic morphism between semi-analytic spaces. If 𝒞 (Y) is the ring of 𝒞 -class functions on Y, it is proved that the image of 𝒞 (Y) by f is closed in 𝒞 (X) (with his natural topology of Frechet space); this result is a generalization of a recent one by Tougeron (which itself is a generalization of a result by Glaeser); in the Tougeron’s paper, the spaces were supposed semi-algebraic. The method of proof is very similar to the one to Tougeron, and use algebraic properties of the ring of Nash-analytic functions introduced by Merrien; these properties are studied in the beginning of the paper.

Soit f:XY un morphisme propre relativement algébrique entre espaces semi-analytiques. On montre que si 𝒞 (Y) désigne l’anneau des fonctions de classe 𝒞 sur Y, l’image par f de 𝒞 (Y) est fermée dans 𝒞 (X) muni de sa topologie naturelle d’espace de Frechet ; ceci généralise un résultat précédent de J.-C. Tougeron (lui-même généralisant un résultat de Glaeser) qui traite du cas semi-algébrique. La méthode est tout à fait analogue et utilise des propriétés algébriques de l’anneau des fonctions Nash-analytiques introduit par Merrien, propriétés démontrées au début de l’article.

@article{AIF_1982__32_2_229_0,
     author = {Risler, Jean-Jacques},
     title = {Sur le th\'eor\`eme des fonctions compos\'ees diff\'erentiables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {2},
     year = {1982},
     pages = {229-260},
     doi = {10.5802/aif.877},
     zbl = {0468.58003},
     mrnumber = {84k:32008},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1982__32_2_229_0}
}
Risler, Jean-Jacques. Sur le théorème des fonctions composées différentiables. Annales de l'Institut Fourier, Volume 32 (1982) no. 2, pp. 229-260. doi : 10.5802/aif.877. http://www.numdam.org/item/AIF_1982__32_2_229_0/

[1] S. S. Abhyankar, Reduction of singularities of embedded algebraic surfaces, Academic press.

[2] E. Bierstone et P. D. Milman, Composite differentiable functions, preprint, University of Toronto (à paraître aux Annales of Math.). | Zbl 0519.58003

[3] T. Bloom et J. J. Risler, Familles de courbes sur les germes d'espaces analytiques, Bull. Soc. Math. France, 105 (1977), 261-280. | Numdam | MR 58 #6321 | Zbl 0365.32003

[4] J. Frisch, Points de platitude d'un morphisme d'espaces analytiques complexes, Inventiones Math., 4 (1967), 118-138. | MR 36 #5388 | Zbl 0167.06803

[5] A. M. Gabrielov, The formal relations between analytic functions, Funct. Anal. and Appl., t. 5 (1971), 318-319. | MR 46 #2073 | Zbl 0254.32009

[6] A. M. Gabrielov, Formal relations between analytic functions, Math. USSR-Izvetja, t. 7 (1973), 1056-1088. | Zbl 0297.32007

[7] G. Glaeser, Fonctions composées différentiables, Ann. of Math., (1963), 193-209. | MR 26 #624 | Zbl 0106.31302

[8] H. Hironaka, Introduction to real-analytic sets and real-analytic maps, cours à l'université de Pise (1973).

[9] S. Lojasiewicz, Ensembles semi-analytiques, n° A 66765, École Polytechnique, Paris (1965).

[10] J. Merrien, Faisceaux analytiques semi-cohérents, Ann. Inst. Fourier, 30, 4 (1980), 165-219. | Numdam | MR 82f:32018 | Zbl 0425.32011

[11] M. Nagata, Local Rings, Interscience publishers. | Zbl 0123.03402

[12] J. J. Risler, Sur l'anneau des fonctions de Nash globales, Ann. de l'E.N.S., 8 (1975), 365-378. | Numdam | MR 52 #13842 | Zbl 0318.32002

[13] J. J. Risler, Sur la divisibilité des fonctions de classe Cr, Bull. Soc. Math. France, t. 105 (1977), 97-112. | Numdam | MR 57 #689 | Zbl 0365.32002

[14] J. C. Tougeron, Fonctions composées différentiables : cas algébrique, Ann. Inst. Fourier, 30, 4 (1980), 51-74. | Numdam | MR 82e:58020 | Zbl 0427.58007

[15] J. C. Tougeron, Courbes analytiques sur un germe d'espace analytique et applications, Ann. Inst. Fourier, 26, 2 (1976), 117-131. | Numdam | MR 54 #3011 | Zbl 0318.32005

[16] J. C. Tougeron, Idéaux de fonctions différentiables, Springer, Berlin (1972). | MR 55 #13472 | Zbl 0251.58001

[17] J. C. Tougeron, An extension of Whitney's spectral theorem, Publ. Math. Inst. Hautes études Sci., n° 40 (1971). | Numdam | MR 51 #6872 | Zbl 0239.46023

[18] O. Zariski, Modules de branches planes, École Polytechnique (Palaiseau) (1976).